# SDR AALA20120720004

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 59,913 hours, 30,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS DID NOT COME ON ON TEST MODE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS.  OPS CHECK NORMAL.
